# SDR ASOA03396

- Difficulty date: August 23, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: S3238006120100
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE LEFT MLG UPLOCK SUPPORT BRACKET ON THE TOP SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT MLG UPLOCK SUPPORT BRACKET ON THE TOP SIDE IAW SRM 51-00.  (M)
